フォロー
Alexey Bolsinov
Alexey Bolsinov
Reader, Mathematical Sciences, Loughborough University
確認したメール アドレス: lboro.ac.uk
タイトル
引用先
引用先
Integrable Hamiltonian systems: geometry, topology, classification
AV Bolsinov, AT Fomenko
CRC, 2004
7392004
Topological classification of integrable Hamiltonian systems with two degrees of freedom. List of systems of small complexity
AV Bolsinov, SV Matveev, AT Fomenko
Russian Mathematical Surveys 45, 59, 1990
2101990
Integrable geodesic flow with positive topological entropy
AV Bolsinov, IA Taimanov
arXiv preprint math/9905078, 1999
1381999
Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution
AV Bolsinov
Mathematics of the USSR-Izvestiya 38, 69, 1992
1381992
Topology and stability of integrable systems
AV Bolsinov, AV Borisov, IS Mamaev
Russian Mathematical Surveys 65 (2), 259, 2010
1092010
Geometrical interpretation of Benenti systems
AV Bolsinov, VS Matveev
Journal of Geometry and Physics 44 (4), 489-506, 2003
962003
Noncommutative integrability, moment map and geodesic flows
AV Bolsinov, B Jovanović
Annals of Global Analysis and Geometry 23, 305-322, 2003
942003
The method of loop molecules and the topology of the Kovalevskaya top
AV Bolsinov, PH Richter, AT Fomenko
Sbornik: Mathematics 191, 151, 2000
932000
Introduction to the topology of integrable Hamiltonian systems
AV Bolsinov, AT Fomenko
Moscow: Nauka, 1997
92*1997
Methods of calculation of the Fomenko-Zieschang invariant
AV Bolsinov
Topological classification of integrable systems 6, 147-183, 1991
881991
Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry
AV Bolsinov, VS Matveev, AT Fomenko
Sbornik: Mathematics 189 (10), 1441, 1998
851998
Compatible Poisson brackets on Lie algebras
AV Bolsinov, AV Borisov
Mathematical Notes 72 (1), 10-30, 2002
832002
The Maupertuis principle and geodesic flows on the sphere arising from integrable cases in the dynamics of a rigid body
AV Bolsinov, VV Kozlov, AT Fomenko
Russian Mathematical Surveys 50, 473, 1995
821995
Orbital equivalence of integrable Hamiltonian systems with two degrees of freedom. A classification theorem. II
AV Bolsinov, AT Fomenko
Matematicheskii Sbornik 185 (5), 27-78, 1994
791994
Hamiltonization of non-holonomic systems in the neighborhood of invariant manifolds
AV Bolsinov, AV Borisov, IS Mamaev
Regular and Chaotic Dynamics 16, 443-464, 2011
772011
Singularities of integrable Hamiltonian systems
AV Bolsinov, AA Oshemkov
Topological methods in the theory of integrable systems, 1-67, 2006
772006
Integrable geodesic flows on two-dimensional surfaces
AV Bolsinov, AT Fomenko
Consultants Bureau, 2000
662000
Commutative families of functions related to consistent Poisson brackets
AV Bolsinov
Acta Applicandae Mathematicae 24 (3), 253-274, 1991
611991
Bi-Hamiltonian structures and singularities of integrable systems
AV Bolsinov, AA Oshemkov
Regular and Chaotic dynamics 14, 431-454, 2009
582009
Open problems, questions and challenges in finite-dimensional integrable systems
A Bolsinov, VS Matveev, E Miranda, S Tabachnikov
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2018
502018
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20